MathSciNet Relay Station
MathSciNet bibliographic data
MR72851 (17,341a) 06.0X
Jónsson, Bjarni Distributive sublattices of a modular lattice. Proc. Amer. Math. Soc. 6 (1955), 682–688.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement